So, the rozex cream that I was given for rosacea made my skin absolutely horrible. I broke out worse than ever, it turned my skin red and made my cheeks burn. So I stopped using it and went back to a totally different, non-rosacea, skin routine. I use clinique mild liquid face soap, then put E45 cream on my dry patches around my nose, followed by nutrogena on-the-spot cream on my break out area (chin only) and then let it all soak in, and follow with my aveda all-sensitive moisturiser. 4 days on of doing this, and my skin is oddly almost back to normal. The spots have faded significantly, have "popped" themselves and are healing (I can tell, because they are flaking off). The redness in my cheeks is almost gone, and the really dry parts by my nose/eyes are clearing up - they are still there, but they are quite a bit better. Also, my skin still itches, but it's not burning anymore (and never had before until I started the rozex cream).
Also, I spent some time in the sun over the last few days, which seems to have made a difference to both my face and the eczema on my arms. I know the sun is supposed to make rosacea worse, so it seems odd that a change of skin creams and some time in the sun has done the opposite if that's what I have?
So, has anyone had any experience with having rosacea like symptoms that have cleared up by using eczema and acne treatments? I'm really starting to think I was mis-diagnosed, and that it's rather hormone problems causing my chin to break out (I have only had this problem since the pill messed up my system) and perhaps some eczema on my face (I did have eczema problems around the creases of my nose when I was a child, but it has been under control since I was a teenager). Does anyone know what it might be if it's not rosacea? It just seems odd to me that rosacea treatment makes it worse while OTC stuff for non-rosacea makes it better.
Sorry for the rambling - I'm having a hard time getting my thoughts across right now. But thanks for anything you have to add to possibly help clarify my confusion.
...and yes, I am going to attempt to force my doctor to send me to a dermatologist, but that could take ages, so I'm just trying to see what other peoples experiences are.